# SDR AALA20030877

- Difficulty date: May 15, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FOUND CORROSION ON CARGO FLOOR SUPPORT AT STATION 1155 10 INCHES RBL TOPSIDE AND LOWER SIDE.  CORRODED FLOOR SUPPORT WAS REPLACED WITH NEW MPH 5936660-63, PART WAS PRIMED, PAINTED WHITE AND HI-LOCKS WERE INSTALLED PER SRM 51-31-05.  (M)
